Advances in Differential Equations

Decay properties of solutions to degenerate wave equations with dissipative terms

Tetsu Mizumachi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the long-time behavior of solutions to a degenerate wave equation describing nonlinear vibration of a string. For a certain class of initial data, we obtain the exact lower estimate of the rate of decay and the asymptotic expansion of solutions.

Article information

Source
Adv. Differential Equations Volume 2, Number 4 (1997), 573-592.

Dates
First available in Project Euclid: 23 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366741149

Mathematical Reviews number (MathSciNet)
MR1441857

Zentralblatt MATH identifier
1023.35522

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Mizumachi, Tetsu. Decay properties of solutions to degenerate wave equations with dissipative terms. Adv. Differential Equations 2 (1997), no. 4, 573--592. https://projecteuclid.org/euclid.ade/1366741149.


Export citation